Vol. 15, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains

Louis Dupaigne and Alberto Farina

Vol. 15 (2022), No. 2, 551–566
Abstract

We classify stable and finite Morse index solutions to general semilinear elliptic equations posed in Euclidean space of dimension at most 10 and in some unbounded domains of dimension at most 11.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/apde

We have not been able to recognize your IP address 3.238.125.76 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
semilinear elliptic PDEs, Liouville-type theorems, stable solutions
Mathematical Subject Classification
Primary: 35J15
Milestones
Received: 25 May 2020
Revised: 3 August 2020
Accepted: 6 October 2020
Published: 12 April 2022
Authors
Louis Dupaigne
Institut Camille Jordan
UMR CNRS 5208
Université Claude Bernard Lyon 1
Villeurbanne
France
Alberto Farina
LAMFA, UMR CNRS 7352
Université Picardie Jules Verne
Amiens
France